Ask an expert
Question

07 Jun 2004

menopause
G/afternoon, I had a hystorectomy in 1993 and was on HRT eversince. I have read articles about side effects such as cancer and 2 months ago I stop using HRT. At the moment I am experiencing hotflushes, thinning and dryness of skin, libido and my body is stiff when waking up. I do run everyday and do vigorious exercises. I am not on any vitamin tables.
Should I go back on HRT, should I use vitamins, can't I use something more healthy.
Sandra
Answer 371 views
Expert
Natural health
natural expert

01 Jan 0001

Hello Sandy

You don't say whether you had a total hysterectomy or not. If you still have your ovaries, there is hope. If the ovaries have been removed, you desperately need to see a homeopath or naturopath to help you. Certain supplements and natural products will help you a lot but they have to be recommended by a homeopath or naturopath. Just as you can not prescribe your own HRT, so the correct natural products need to be selected for you.

Do this asap.

Kind regards.

Estie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20205 votes
Vote